SAWT BEIRUT INTERNATIONAL

| 29 May 2024, Wednesday |

After recording fainting and panic cases, what is the truth about withdrawing “Pfizer” vaccines from Lebanon?

Information circulated that the Ministry of Public Health withdrew quantities of the “Pfizer” vaccine from vaccination centers, after it caused various symptoms for some, most notably a sharp drop in blood pressure, or excessive sensitivity. The step was taken as a proactive measure and for purely preventive reasons, and these quantities are kept in the warehouses of the Ministry of Health until their safety is ascertained.

There is no cause for concern, as these symptoms are not out of the ordinary, but rather they are natural symptoms that have also been recorded in America and Europe among young and small groups and they are all in good health now.

About 3 million doses have been delivered to Lebanon so far, and there have been limited percentages of these cases, so there is no need to panic, while emphasizing the necessity of receiving the vaccine in order to confront this pandemic.